Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 11, NWS Tallahassee, FL

February 3, 200726 counties in Georgia; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 3, 2007, 2:40 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Feb 4, 2007, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2007, 2:40 PM EST (19:40 UTC)
In effect from
Feb 4, 2007, 10:00 AM EST
Expired
Feb 4, 2007, 7:00 PM EST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 031940
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST SAT FEB 3 2007

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST (9 AM CST)
UNTIL 7 PM EST (6 PM CST) SUNDAY FOR THE FLORIDA PANHANDLE AND
BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 5 PM EST
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LONG DURATIONS OF
LOW RELATIVE HUMIDITIES...

...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITIES...

.DISCUSSION...HIGH PRESSURE WITH NORTHWEST FLOW AND A MUCH DRIER
AIRMASS WILL BUILD INTO THE REGION TONIGHT AND SUNDAY...AND LINGER
INTO MONDAY. RED FLAG CONDITIONS ARE EXPECTED ACROSS THE FLORIDA
AND GEORGIA FORECAST AREA ON SUNDAY AND ARE POSSIBLE ACROSS 
FLORIDA AGAIN ON MONDAY.

FLZ007-009>019-026>029-034-040345-
/O.UPG.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/
/O.NEW.KTAE.FW.W.0011.070204T1500Z-070205T0000Z/
/O.NEW.KTAE.FW.A.0011.070205T1800Z-070205T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
240 PM EST SAT FEB 3 2007 /140 PM CST SAT FEB 3 2007/

...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM
EST /6 PM CST/ SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-040345-
/O.UPG.KTAE.FW.A.0010.070204T1800Z-070204T2300Z/
/O.NEW.KTAE.FW.W.0011.070204T1800Z-070204T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
240 PM EST SAT FEB 3 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

BLOCK
4 follow-up statements
000 
WWUS82 KTAE 040344
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 PM EST SAT FEB 3 2007

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST (9 AM CST)
UNTIL 7 PM EST (6 PM CST) SUNDAY FOR THE FLORIDA PANHANDLE AND
BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 5 PM EST
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LONG DURATIONS OF LOW
RELATIVE HUMIDITIES...

...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITIES...

.DISCUSSION...HIGH PRESSURE WITH NORTHWEST FLOW AND A MUCH DRIER
AIRMASS WILL BUILD INTO THE REGION SUNDAY...AND LINGER INTO
MONDAY. RED FLAG CONDITIONS ARE EXPECTED ACROSS THE FLORIDA AND
GEORGIA FORECAST AREA ON SUNDAY AND ARE POSSIBLE ACROSS FLORIDA
AGAIN ON MONDAY.

FLZ007-009>019-026>029-034-041230-
/O.CON.KTAE.FW.W.0011.070204T1500Z-070205T0000Z/
/O.CON.KTAE.FW.A.0011.070205T1800Z-070205T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
1044 PM EST SAT FEB 3 2007 /944 PM CST SAT FEB 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 7 PM EST /6 PM CST/ SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO
7 PM EST /6 PM CST/ SUNDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT MONDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-041230-
/O.CON.KTAE.FW.W.0011.070204T1800Z-070204T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
1044 PM EST SAT FEB 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST
SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 040904
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 AM EST SUN FEB 4 2007

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST (9 AM CST) UNTIL
7 PM EST (6 PM CST) TODAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 5 PM EST TODAY
FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF
LOW RELATIVE HUMIDITIES...

...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR ALL OF THE
FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITIES...

.DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL CONTINUE TO
BUILD INTO THE REGION TODAY WITH RED FLAG CONDITIONS EXPECTED ACROSS
THE FLORIDA AND GEORGIA FORECAST AREA. RED FLAG CONDITIONS WILL BE
POSSIBLE AGAIN ACROSS AT LEAST A PORTION THESE SAME AREAS MONDAY AND
TUESDAY.

FLZ007-009>019-026>029-034-050000-
/O.CON.KTAE.FW.W.0011.070204T1500Z-070205T0000Z/
/O.CON.KTAE.FW.A.0011.070205T1800Z-070205T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
404 AM EST SUN FEB 4 2007 /304 AM CST SUN FEB 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH REMAINS
IN EFFECT MONDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-042200-
/O.CON.KTAE.FW.W.0011.070204T1800Z-070204T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
404 AM EST SUN FEB 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 041940
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST SUN FEB 4 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST (6 PM CST)
TODAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS
OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING THAT WAS IN EFFECT UNTIL 5 PM EST TODAY FOR
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND 
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST
MONDAY FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY MONDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL CONTINUE
TO BUILD INTO THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS
THE FLORIDA ZONES TODAY...AND BOTH FLORIDA AND GEORGIA ZONES ON
MONDAY. RED FLAG CONDITIONS WILL BE POSSIBLE FOR THE FLORIDA ZONES
TUESDAY AFTERNOON.

GAZ120>131-142>148-155>161-051230-
/O.CAN.KTAE.FW.W.0011.000000T0000Z-070204T2200Z/
/O.NEW.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
240 PM EST SUN FEB 4 2007

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST MONDAY...

THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. THE
NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-050000-
/O.UPG.KTAE.FW.A.0011.070205T1800Z-070205T2300Z/
/O.NEW.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/
/O.NEW.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/
/O.CON.KTAE.FW.W.0011.000000T0000Z-070205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
240 PM EST SUN FEB 4 2007 /140 PM CST SUN FEB 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS 
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST 
/10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. ALSO...A FIRE WEATHER
WATCH IS IN EFFECT TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. THE LOW
RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JAMSKI
000 
WWUS82 KTAE 050008
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
708 PM EST SUN FEB 4 2007

...A RED FLAG WARNING HAS EXPIRED FOR TODAY FOR THE FLORIDA
PANHANDLE AND BIG BEND...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST
MONDAY FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL
CONTINUE TO BUILD INTO THE REGION WITH RED FLAG CONDITIONS
EXPECTED ACROSS THE FLORIDA ZONES TODAY...AND BOTH FLORIDA AND
GEORGIA ZONES ON MONDAY. RED FLAG CONDITIONS WILL BE POSSIBLE FOR
THE FLORIDA ZONES TUESDAY AFTERNOON.

FLZ007-009>019-026>029-034-051230-
/O.EXP.KTAE.FW.W.0011.000000T0000Z-070205T0000Z/
/O.CON.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/
/O.CON.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
708 PM EST SUN FEB 4 2007 /608 PM CST SUN FEB 4 2007/

...RED FLAG WARNING HAS EXPIRED FOR SUNDAY AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-051230-
/O.CON.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
708 PM EST SUN FEB 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

12-WATSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 3, 2:25 PM EST, 15 minutes earlier.

Area forecast discussion, Feb 3, 2:25 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EST SAT FEB 3 2007

.SYNOPSIS...MAIN FEATURES TO NOTE ON THE WATER VAPOR SAT IMAGERY ARE
THE BROAD LONG WAVE TROUGH FROM THE ROCKIES TO THE ATLANTIC COAST
STATES AND A RIDGE ALONG THE PACIFIC COAST. FAST SUBTROPICAL JET
CONTINUES TO DRAW MID/UPPER LEVEL MOISTURE NEWD ACROSS THE GULF
COAST AND SERN STATES. LATEST SURFACE ANALYSIS SHOWS THE COLD FRONT
WHICH MOVED THROUGH FRIDAY MORNING HAS STALLED OVER EXTREME SRN FL.
ANOTHER SURGE OF ARCTIC AIR WAS MOVING THROUGH THE MIDWEST. IN
BETWEEN...A SURFACE RIDGE OF HIGH PRESSURE EXTENDS FROM THE ERN OH
VALLEY TO SRN TX. VISIBLE SAT IMAGERY INDICATES CONSIDERABLE
MID/HIGH CLOUDINESS WITH SOME BREAKS FROM THE NERN GULF INTO NRN FL.
THIS HAS KEPT TEMPS IN THE 40S ACROSS ALL BUT THE SERN BIG BEND
WHERE IT HAS WARMED INTO THE LOW-MID 50S. NLY WINDS AROUND 10 KTS
MAKES IT FEEL 5-10 DEGREES COLDER. THERE HAVE BEEN A FEW REPORTS
OF ICE PELLETS IN THE TLH AREA THIS AFTN DUE TO EVAPORATIONAL COOLING
OF RAIN DROPS FALLING FROM MID LEVEL OVERCAST. HOWEVER...PCPN WILL
BE TO LIGHT AND DURATIONS TO BRIEF FOR ANY ACCUMULATION. FOR MARINE
INTERESTS...EXERCISE CAUTION CONDITIONS WILL PERSIST UNTIL LATE
AFTERNOON WHEN WINDS DIMINISH.

&&

.SHORT TERM (TONIGHT-MONDAY NIGHT)...THE MID/UPPER TROUGH WILL
GRADUALLY LIFT TO THE E-NE AS THE PACIFIC COAST RIDGE PUSHES INLAND.
THIS WILL CAUSE WINDS ALOFT TO VEER FROM WSW TO WNW BY MONDAY...
SHUNTING THE SUBTROPICAL JET AND ITS ASSOCIATED MOISTURE TO THE SE.
THE GFS CONTINUES TO HANDLE THE MOISTURE BEST...AND WILL TREND IN
THAT DIRECTION...WHICH KEEPS AT LEAST SCT-BKN MID/HIGH CLOUDINESS
THROUGH SUNDAY EVENING BEFORE THINGS CLEAR OUT ON MONDAY.
SURFACE-WISE...THE RIDGE TO THE NW GETS REINFORCED BY A STRONGER
HIGH PRESSURE SYSTEM WHICH DROPS SWD FROM CENTRAL CANADA INTO
MIDWEST. THIS WILL DRIVE A COLD FRONT THROUGH THE CWFA ON MONDAY.
IT APPEARS THAT THE BRUNT OF THE ARCTIC AIR WILL REMAIN WELL TO OUR
NORTH. TRENDED WARMER THAN THE MOS SUITE FOR TONIGHTS MINS DUE TO
THE CLOUDS AND GENERALLY FOLLOWED A MOS BLEND FOR TEMPS FOR THE
REMAINING PERIODS. OUR NRN/NWRN ZONES MAY SEE A BRIEF PERIOD OF
FREEZING TEMPS BY DAYBREAK SUNDAY. A LIGHT FREEZE WILL BE POSSIBLE
FOR THE NORMALLY COLDER LOCATIONS OVERNIGHT SUNDAY AND MONDAY.

.LONG TERM (TUESDAY-SATURDAY)...NEXT REINFORCING SHOT OF COOL AIR
WILL BUILD IN FOR TUESDAY BEFORE TEMPS BEGIN MODIFYING WEDNESDAY
THROUGH THE END OF THE WEEK. NEXT CHANCE OF RAIN EXPECTED LATE IN
THE WEEK...BUT SYSTEM NOT LOOKING TERRIBLY IMPRESSIVE ATTM WITH
MAINLY ZONAL FLOW ALOFT.

&&

.AVIATION...BACK EDGE OF LOW CLOUDS EXITING E OF I-75. MID LEVEL
CEILINGS (10-12K FT) WILL SLOWLY THIN OUT THIS AFTN WITH PERSISTENT
CIRRUS CEILINGS (20-25K FT) REMAINING THROUGH TONIGHT. THESE CIGS
SCATTER FROM NW-SE OVERNIGHT. WINDS WILL BE NLY AROUND 10 KNOTS
THIS AFTERNOON...THEN DIMINISHING TO LIGHT/VARIABLE TONIGHT.

&&

.MARINE...WINDS AND SEAS WILL DIMINISH AS HIGH PRESSURE BUILDS
OVER THE WATERS FOR THE REMAINDER OF THE WEEKEND. THE PRESSURE
GRADIENT WILL INCREASE EARLY NEXT WEEK WITH ANOTHER COLD FRONTAL
PASSAGE...WITH EXERCISE CAUTION CONDITIONS DEVELOPING FOR THE
OFFSHORE WATERS.

&&

.FIRE WEATHER...DEW POINTS MAY FALL A FEW MORE DEGREES THIS
AFTN...HOWEVER WITH PERSISTENT CLOUD COVER...INSOLATION WILL BE
MINIMAL. THEREFORE HAVE CANCELLED THE RED FLAG WARNING FOR MUCH OF
THE FL BIG BEND AND ERN FL PANHANDLE FOR THIS AFTN. ON SUNDAY...WILL
UPGRADE THE WATCHES TO RED FLAG WARNINGS FOR ALL GA AND FL ZONES.
RED FLAG CONDITIONS WILL BE POSSIBLE MONDAY AFTN FOR ALL FL ZONES
AND WILL ISSUE A WATCH. NO CONCERNS FOR SERN AL DUE TO LOW KBDI
VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  32 60 29 60 / 05 00 00 00
PANAMA CITY  35 60 38 60 / 05 00 00 00
DOTHAN       29 58 34 57 / 05 00 00 00
ALBANY       30 58 31 58 / 05 00 00 00
VALDOSTA     32 59 30 59 / 05 00 00 00
CROSS CITY   33 63 33 63 / 10 10 05 05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

GA...RED FLAG WARNING SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...AND WORTH.

FL...RED FLAG WARNING LATE SUNDAY MORNING THROUGH EARLY SUNDAY
     EVENING FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...AND WASHINGTON.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING
     ZONES:
     BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...AND WASHINGTON.

GM...NONE.

&&

JAMSKI/BLOCK
Hazardous weather outlook, Feb 3, 4:41 AM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 AM EST SAT FEB 3 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-041000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
441 AM EST SAT FEB 3 2007 /341 AM CST SAT FEB 3 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:58 AM ESTRed Flag WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more8 hr
Feb 3, 2:40 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.